# SDR UPS04841832

- Difficulty date: January 10, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592221N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT PIT STA 1260-1280 LONG 36 SPLICE CORROSION CENTER OF SPLICE PLATE.  REMOVED SPLICE PLATE IAW DC8 SRM 51-3-0 AND 51-1-20D.  RECEIVED NEW FITTING SPLICE P/N 3759222-1N PO 0, LOCATED AND DRILLED IAW DC8 SRM 51-3-0 AND  51-1-20D.  INSTALLED FITTING SPLICE IAW DC8 SRM 51-3-0 AND 51-1-20D.
